Tbilisi Mathematical Journal Volume 2 (2009)

Tbilisi Mathematical Journal Volume 2 (2009)

ISBN: 9781904987819
Publishing House: College Publications

Tbilisi Mathematical Journal (TMJ) is a fully refereed international journal, publishing original research papers in all areas of mathematics. Papers should satisfy the high standards and only works of high quality will be recommended for publication. The Management Committee may occasionally decide to invite the submission of survey and expository papers of the highest quality. Unsolicited submissions of survey and expository papers will not be considered for publication. Volume 2 (2009) contains seven research papers by outstanding mathematicians in areas ranging from sochasics to mathematical logic.

€19.40
increase decrease

Free delivery over €25

Products specifications
Attribute nameAttribute value
BindingMilled paperback
LanguageEnglish
Publication Year2010
Pages142
Write your own review
  • Only registered users can write reviews
*
*
Products specifications
Attribute nameAttribute value
BindingMilled paperback
LanguageEnglish
Publication Year2010
Pages142
Product reviews
Only registered users can write reviews